MathSciNet Relay Station
MathSciNet bibliographic data
MR1133584 (92k:17037) 17B65 (17B67)
Huang, Yi-Zhi Geometric interpretation of vertex operator algebras. Proc. Nat. Acad. Sci. U.S.A. 88 (1991), no. 22, 9964–9968.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement